# SDR SWAA2024052186906

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,113 hours, 5,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT INBD FLASHLIGHT INOP<[01] R&R FLASHLIGHT + BATTERY IAW AMM 25-64-00 OPS CHECK GOOD; THIS CLEARS MEL
